Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Okay so tonight will be my 2nd day taking accutane I just want to know when will I start seeing the side affects, my acne isnt that bad so is my IB if I get one going to be bad or is it hard to tell? Will I devlope sevre cystic acne for my IB at all? I ate a bunch of dairy for the past week and Ive been under a lot of stress is the accutane going to bring this all out on my face.... [stress and dairy causes acne] whats your best advice to me to make my treatment go smoothly? Thanks!

Share this post


Link to post
Share on other sites
Okay so tonight will be my 2nd day taking accutane I just want to know when will I start seeing the side affects, my acne isnt that bad so is my IB if I get one going to be bad or is it hard to tell? Will I devlope sevre cystic acne for my IB at all? I ate a bunch of dairy for the past week and Ive been under a lot of stress is the accutane going to bring this all out on my face.... [stress and dairy causes acne] whats your best advice to me to make my treatment go smoothly? Thanks!

Hey! My acne wasn't terrible either (I am on day 81ish). I started on 20 mg and didn't get an IB at all. Everyone is different, but if you're on a low dose you're probably less likely to experience an IB. I asked my derm at the beginning if he thought I would break out and he brushed it off like it wouldn't happen with my dosage and I shouldn't worry. I have continually broken out throughout my course (nothing awful) and am now just starting to see significant results. Good luck! Clear skin ahead :)

Share this post


Link to post
Share on other sites

My lips started getting dry after a week. I also had joint pain after the first few days, it lasted about a week. I started on 40mgs im 103lbs. I had no IB at all I started to clear up right away. I have 1 month left to go and im done. Good luck

Share this post


Link to post
Share on other sites

I'm on day 48. After a few days I started to get dry lips and joint pain. I've just recently started to get super tired and feel the medicine wearing on my body.

To be honest -- My acne was not all that bad when I started my course. I went into my course expecting the worst possible IB and I have not gotten one (yet). I have had a few extra pimples now and then but they pop and heal. Nothing that I would call an IB compared to what most people have when they do have one. I'm sure you'll hear this a lot but everyone reacts to the medicine different.

I wish you luck on your course. These boards are very helpful.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×